MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER

BOSTON SCIENTIFIC CORPORATION FFR LINK; PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Model Number H7495551000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1-initial reporter facility name: (b)(6).E1-initial reporter address: (b)(6).
 
Event or Problem Description
It was reported that the procedure was cancelled.A ffr link was selected for use.It was reported that the pole was damaged.No further information is available.

Brand Name
FFR LINK
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER, BLOOD PRESSURE COMPUTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
150 baytech dr.
san jose CA 95134
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24512512
Report Number2124215-2026-11973
Device Sequence Number10415404
Product Code DQK
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH7495551000
Device Catalogue NumberH7495551000
Device Lot NumberSPM03564
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown